# SDR DHL9680609C

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN STA 190, RT BOTTOM FRAME ATTACHMENT CLIPS DAMAGED.  REPLACED ANGLES, INSTALLED WEB SPLICE, DOOR JAMB CLOSE-OUT SPLICE, AND FRAME REPAIR PER ROD SKETCH 96-06-04-005.
